MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE DHOT

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE NRFIT; ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE DHOT
Model Number 121167-30A
Medical Device Problem Codes Bent (1059); Manufacturing, Packaging or Shipping Problem (2975); Device Handling Problem (3265)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event took place in the (b)(6) and has been reported through (b)(4).Currently, the data is poor and the device has not been sent back/ analysed.As soon as further data will be available, a follow up report will be sent in to the agency.
 
Event or Problem Description
(b)(4).Initial reporter´s narrative: on receipt the needles were found to be bent between hub and introducer making the use/control of the needle direction impossible, they were put aside and not used.
 
Additional Manufacturer Narrative
Based on risk assessment and clinical evaluation file is considered as closed.(b)(4).
 
Event or Problem Description
Irn# (b)(4).Initial reporter´s narrative: on receipt the needles were found to be bent between hub and introducer making the use/control of the needle impossible, they were put aside and not used.

Brand Name
SPROTTE NRFIT
Common Device Name
ANAESTHESIA CONDUCTION NEEDLE, SPINAL, SINGLE DHOT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
tuttlinger str. 7
geisingen, baden-wuerttemberg 78187
GM  78187
MDR Report Key7204921
Report Number9611612-2018-00009
Device Sequence Number11056211
Product Code BSP
UDI-Device Identifier14048223029821
UDI-Public14048223029821
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/01/2022
Device Model Number121167-30A
Device Catalogue Number001163-30A
Device Lot Number1223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/18/2018
Supplement Date Received by Manufacturer01/18/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;